# SDR HEEA955196

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1547D
- Make and model: Skrsky S76A
- Aircraft serial: 760077
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009000049A
- Condition: Separation
- Location: M/R
- Part time: 11,745 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN SEPARATION ON THE UPPER SURFACE NEAR THE TIP.  THE SEPARATION IS NEARLY 32 INCHES SPANWISE BY 3 TO 4 INCH CHORDWISE.  BLADE IS ALSO UP FOR TIME EXTENSION.
